I have had chronic diarrhea for 2 months, along with stomach pain, and weight loss. I had a colonoscopy, and an endoscopy. The Dr. said I have Duodenitis, an inflamed small intestine. So he prescribed Creon. Well this pill is horrible, it causes mental mood changes, a massive headache, and horrible stomach pains. He also told me to take Align. Well I can only hold food until the next day, and the pain is still there. Is there anything else to take to heal my intestine, besides that horrible medication? This pill is made from pigs, and although the pain was gone for 2 hours, the side effects are not worth it. I still take Align, and prevacide but I can't take much more of this.. Would love some advise.....Thanks....Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?